Bulletin of the Belgian Mathematical Society - Simon Stevin

Collineations of the Subiaco generalized quadrangles

S. E. Payne

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 1, Number 3 (1994), 427-438.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408585

Digital Object Identifier
doi:10.36045/bbms/1103408585

Mathematical Reviews number (MathSciNet)
MR1317138

Zentralblatt MATH identifier
0803.51007

Subjects
Primary: 51E12: Generalized quadrangles, generalized polygons

Keywords
Generalized quadrangles {$q$}-clan geometry flocks

Citation

Payne, S. E. Collineations of the Subiaco generalized quadrangles. Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 3, 427--438. doi:10.36045/bbms/1103408585. https://projecteuclid.org/euclid.bbms/1103408585


Export citation